Approximation by proper holomorphic maps into convex domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 1, p. 147-162
@article{ASNSP_1993_4_20_1_147_0,
     author = {Dor, Avner},
     title = {Approximation by proper holomorphic maps into convex domains},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {1},
     year = {1993},
     pages = {147-162},
     zbl = {0777.32014},
     mrnumber = {1216002},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_1_147_0}
}
Dor, Avner. Approximation by proper holomorphic maps into convex domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 1, pp. 147-162. http://www.numdam.org/item/ASNSP_1993_4_20_1_147_0/

[BK] S. Bell - S. Krantz, Smoothness to the boundary of conformal maps, Rocky Mountain J. Math., 17, No. 1, (1987), 23-40. | MR 882882 | Zbl 0626.30005

[D1] A. Dor, Proper holomorphic maps between balls in one co-dimension, Ark. Mat., 28, No. 1, (1990), 49-100. | MR 1049642 | Zbl 0699.32014

[D2] A. Dor, Lifting of proper holomorphic maps, preprint.

[D3] A. Dor, Continuous proper holomorphic maps into bounded domains, preprint. | MR 1162088

[F1] F. Forstneri, Extending proper holomorphic mappings of positive co-dimension, Invent. Math., 95, No. 1, (1989), 31-61. | MR 969413 | Zbl 0633.32017

[F2] F. Forstneri, Embedding strictly pseudoconvex domains into balls, American Math. Soc., 295, (1986), 347-368. | MR 831203 | Zbl 0594.32024

[FG] F. Forstneri - J. Globevnik, Discs in pseudoconvex domains, preprint (1991). | MR 1144617

[G] J. Globevnik, Relative embeddings of discs into convex domains, Invent. Math., 98, No. 2, (1989), 331-350. | MR 1016268 | Zbl 0681.32019

[H] M. Hakim, Applications holomorphes propres continues de domaines strictement pseudoconvexes de Cn dans la boule unité de Cn+1, Duke Math. J., 60, No.1, (1990), 115-133. | MR 1047118 | Zbl 0694.32010

[HS] M. Hakim - N. Sibony, Fonction holomorphes sur la boule unité de Cn, Invent. Math., 67, (1982), 213-222. | MR 665153 | Zbl 0475.32007

[K] S. Krantz, Function theory of several complex variables, John Wiley and Sons, 1982. | MR 635928 | Zbl 0471.32008

[L] E. Løw, A construction of inner functions on the unit ball in Cp, Invent. Math., 67, (1982), 223-229. | MR 665154 | Zbl 0528.32006

[N] A. Noell - B. Stensønes, Proper holomorphic maps from weakly pseudoconvex domains, preprint. | MR 1047757

[Ra] M. Range, Holomorphic functions and integral representations in several complex variables, Springer-Verlag, New York, 1986. | MR 847923 | Zbl 0591.32002

[Ru] W. Rudin, Function theory in the unit ball of Cn, Springer-Verlag, New York, 1980. | MR 601594 | Zbl 0495.32001

[S] B. Stensønes, Proper holomorphic mappings from strongly pseudoconvex domains in C2 to the unit polydisc in C3, Math. Scand., 65, (1989), 129-139. | MR 1051829 | Zbl 0706.32010